Singular foliations and differential p-forms
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, p. 451-466
@article{AFST_2000_6_9_3_451_0,
     author = {De Medeiros, Airton S.},
     title = {Singular foliations and differential $p$-forms},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {3},
     year = {2000},
     pages = {451-466},
     zbl = {0997.58001},
     mrnumber = {1842027},
     language = {en},
     url = {http://www.numdam.org/item/AFST_2000_6_9_3_451_0}
}
De Medeiros, Airton S. Singular foliations and differential $p$-forms. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 9 (2000) no. 3, pp. 451-466. http://www.numdam.org/item/AFST_2000_6_9_3_451_0/

[1] De Medeiros (A.S.). - Structural Stability of Integrable Differential Forms. Lect. Notes in Math., 597 (1977), 395-428. | MR 451274 | Zbl 0363.58007

[2] De Rham (G.). - Sur la division de formes et de courrants par une forme linéaire. Commentari Math. Hel., 28 (1954), 346-352. | MR 65241 | Zbl 0056.31601

[3] Godbillon (C.). - Géométrie Différentielle et Méchanique Analytique. Hermann, Paris, (1969). | MR 242081 | Zbl 0174.24602

[4] Gomez-Mont Y L. Ortiz-Bobadilla (X.). - Sistemas Dinamicos Holomorfos en Superficies. Aportaciones Matematicas, Sociedad Matematica Mexicana, 3, Notas de Investigacion, (1989). | MR 1304495 | Zbl 0855.58049

[5] Kupka (I.). - The singularities of integrable structurally stable Pfaffian forms. Proc. Nat. Acad. Sci., 52 (1964). | MR 173214 | Zbl 0137.41404

[6] Malgrange (B.). - Frobenius avec singularités - 2. Le cas général. Inventiones Math., 39 (1977), 67-89. | MR 508170 | Zbl 0375.32012

[7] Mattei (J.F.) et Moussu. - Holonomie et Intégrales Premières. Ann. Scient. Éc. Norm. Sup., 4e. Série, 13 (1980), 469-523. | Numdam | MR 608290 | Zbl 0458.32005

[8] Lins Neto (A.). - Holomorphic Rank of Hypersurfaces with an Isolated Singularity. Bol. Soc. Bras. Mat., 29, N. 1 (1998), 145-161. | MR 1620171 | Zbl 0912.32028

[9] Northcott (D.G.). - Lessons on Rings, Modules and Multiplicities. Cambridge University Press, (1968). | MR 231816 | Zbl 0159.33001

[10] Whitney (H.). - Complex Analytic Varieties. Addison-Wesley; Reading, MA, (1972), 87. | MR 387634 | Zbl 0265.32008